# SDR DALA2014102105691

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 64,050 hours, 18,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOORBEAM TEE CORRODED, BS 377.7, BL 0.  REMOVED DAMAGE AND INSTALLED NEW TEE IAW SRM AND DWG 141N5190, REV C.
